MathSciNet Relay Station
MathSciNet bibliographic data
MR197499 (33 #5664) 13.95 (16.00)
Dieudonné, J. On regular sequences. Nagoya Math. J. 27 1966 355–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement